# SDR VNAA20251014026

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: CC67010630
- Condition: Elongated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG TRUNNION HAS 5EA. ELONGATED HOLES THAT REQUIRE ENGINEERING.   REPAIRED RH MLG TRUNNION REO 670-57-21-1060 REV -- DATE 2025-07-03.
